# SDR AUS20020997

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-32RT-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 6206105
- Condition: Cracked
- Location: Wing, Plates/Ski
- Component: Wing, Plates/Ski
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING WALK SKIN CORRUGATED DOUBLER CRACKED IN AREA NEAR RIB AT STN36.9.
